# SDR ASOA201201676

- Difficulty date: May 22, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 16,557 hours, 15,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 601R3190287
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BETWEEN FS 329.5 AND FS 338 AFT CHANNEL, POSSIBLY CRACKED.  COMPLIED WITH NDT EDDY CURRENT INSPECTION IAW  NDTM 51-20-06 PART 1.  CONFIRMED CRACK.  REPAIRED IAW  REO 601R-52-11-279.
